zbMATH — the first resource for mathematics

Proof of the Kontsevich non-commutative cluster positivity conjecture. (English. French summary) Zbl 1266.16028
Summary: We extend the Lee-Schiffler Dyck path model to give a proof of the Kontsevich non-commutative cluster positivity conjecture with unequal parameters.

16S38 Rings arising from noncommutative algebraic geometry
37F10 Dynamics of complex polynomials, rational maps, entire and meromorphic functions; Fatou and Julia sets
13F60 Cluster algebras
Full Text: DOI arXiv
[1] Berenstein, A.; Retakh, V., A short proof of Kontsevich cluster conjecture, C. R. acad. sci. Paris, ser. I, 349, 3-4, 119-122, (2011) · Zbl 1266.16026
[2] Berenstein, A.; Zelevinsky, A., Quantum cluster algebras, Adv. math., 195, 2, 405-455, (2005) · Zbl 1124.20028
[3] Di Francesco, P.; Kedem, R., Discrete non-commutative integrability: proof of a conjecture of M. Kontsevich, Int. math. res. not., 2010, 21, 4042-4063, (2010) · Zbl 1276.16025
[4] Di Francesco, P.; Kedem, R., Non-commutative integrability, paths and quasi-determinants, Adv. math., 228, 1, 97-152, (2011) · Zbl 1252.37069
[5] Fomin, S.; Zelevinsky, A., Cluster algebras I: foundations, J. amer. math. soc., 15, 2, 497-529, (2002) · Zbl 1021.16017
[6] Lee, K.; Schiffler, R., Proof of a positivity conjecture of M. Kontsevich on non-commutative cluster variables, (2011), preprint
[7] Usnich, A., Non-commutative Laurent phenomenon for two variables, (2010), preprint
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.